On certain properties of growth points and their application to symmetric spaces
Matematičeskie zametki, Tome 21 (1977) no. 1, pp. 57-63
Cet article a éte moissonné depuis la source Math-Net.Ru
We prove the nonemptiness of a certain type of growth points and on the basis of this we construct an example of a discrete symmetric space (of sequences) which is not interval-complete, i.e., contains an order-bounded Cauchy sequence which does not have a limit.
@article{MZM_1977_21_1_a6,
author = {Yu. A. Abramovich},
title = {On certain properties of growth points and their application to symmetric spaces},
journal = {Matemati\v{c}eskie zametki},
pages = {57--63},
year = {1977},
volume = {21},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1977_21_1_a6/}
}
Yu. A. Abramovich. On certain properties of growth points and their application to symmetric spaces. Matematičeskie zametki, Tome 21 (1977) no. 1, pp. 57-63. http://geodesic.mathdoc.fr/item/MZM_1977_21_1_a6/